Manifolds of Eigenfunctions and Potentials of a Family of Periodic Sturm–Liouville Problems

Authors

  • Ya. M. Dymarskii Луган. гос. ун-т внутренних дел им. Э. А. Дидоренко

Abstract

We consider a family of boundary-value problems in which the role of a parameter is played by a potential. We investigate the smooth structure and homotopic properties of the manifolds of eigenfunctions and degenerate potentials corresponding to double eigenvalues.

Published

25.08.2002

Issue

Section

Research articles

How to Cite

Dymarskii, Ya. M. “Manifolds of Eigenfunctions and Potentials of a Family of Periodic Sturm–Liouville Problems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 8, Aug. 2002, pp. 1042-5, https://umj.imath.kiev.ua/index.php/umj/article/view/4145.